Inner automorphisms of hyperfinite factors and Bogoliubov transformations
Annales de l'I.H.P. Physique théorique, Volume 40 (1984) no. 2, pp. 141-149.
@article{AIHPA_1984__40_2_141_0,
     author = {Carey, A. L.},
     title = {Inner automorphisms of hyperfinite factors and {Bogoliubov} transformations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {141--149},
     publisher = {Gauthier-Villars},
     volume = {40},
     number = {2},
     year = {1984},
     zbl = {0552.46038},
     mrnumber = {747198},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1984__40_2_141_0/}
}
TY  - JOUR
AU  - Carey, A. L.
TI  - Inner automorphisms of hyperfinite factors and Bogoliubov transformations
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1984
DA  - 1984///
SP  - 141
EP  - 149
VL  - 40
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1984__40_2_141_0/
UR  - https://zbmath.org/?q=an%3A0552.46038
UR  - https://www.ams.org/mathscinet-getitem?mr=747198
LA  - en
ID  - AIHPA_1984__40_2_141_0
ER  - 
%0 Journal Article
%A Carey, A. L.
%T Inner automorphisms of hyperfinite factors and Bogoliubov transformations
%J Annales de l'I.H.P. Physique théorique
%D 1984
%P 141-149
%V 40
%N 2
%I Gauthier-Villars
%G en
%F AIHPA_1984__40_2_141_0
Carey, A. L. Inner automorphisms of hyperfinite factors and Bogoliubov transformations. Annales de l'I.H.P. Physique théorique, Volume 40 (1984) no. 2, pp. 141-149. http://www.numdam.org/item/AIHPA_1984__40_2_141_0/

[1] H. Araki, On quasifree states of CAR and Bogoliubov automorphisms, RIMS, t. 6, 1970-1971, p. 385-442. | MR | Zbl

[2] R.J. Blattner, Automorphic group representations, Pac. J. Math., t. 8, 1958, p. 665- 667. | MR | Zbl

[3] A.L. Carey and D.M. O'Brien, Automorphisms of the infinite dimensional Clifford algebra and the Atiyah-Singer mod 2 index, Topology, to appear 1983. See also the paper: A.L. Carey, C.A. Hurst and D.M. O'Brien, Automorphisms of the CAR algebra and index theory. J. Func. Anal., t. 48, 1982, p. 360-393. | MR | Zbl

[4] P. De La Harpe and R.J. Plymen, Automorphic group representations: a new proof of Blattner's theorem. J. Lond. Math. Soc., t. 19, 1979, p. 509-522. | MR | Zbl

[5] R. Herman and M. Takesaki, States and automorphism groups of operator algebras. Commun. Math. Phys., t. 19, 1970, p. 142-160. R.T. Powers and E. Størmer, Free states of the canonical anticommutation relations. Commun. Math. Phys., t. 16, 1970, p. 1-33. K. Kraus and R.F. Streater, Some covariant representations of massless Fermi Fields. J. Physics, t. 14 A, 1981, p. 2467-2478. | MR | Zbl

[6] J. Manuceau, F. Rocca and D. Testard, On the product form of quasifree states. Commun. Math. Phys., t. 12, 1969, p. 43-57. E. Balsev, J. Manuceau and A. Verbeure, Representations of anticommunication relations and Bogoliubov transformations' Commun. Math. Phys., t. 8, 1968, p. 315- 326. F. Rocca, M. Sirugue and D. Testard, On a class of equilibrium states under the Kubo-Martin Schwinger boundary condition. Commun. Math. Phys., t. 13, 1969, p. 317-334. | MR

[7] R.T. Powers, Representations of uniformly hyperfinite algebras and their associated von Neumann rings. Ann. Math., t. 86, 1967, p. 138-171. | MR | Zbl

[8] S.N.M. Ruijsenaars, On Bogoliubov transformations II. The General Case. Ann. Phys., t. 116, 1978, p. 105-134. | MR

[9] D. Shale and W.F. Stinespring, States on the Clifford algebra. Ann. Math., t. 80, 1964, p. 365-381. Spinor representations of infinite orthogonal groups. J. Math. Mech., t. 14, 1965, p. 315-322. | MR | Zbl